Cookies?
Library Header Image
LSE Research Online LSE Library Services

Food subsidies and poverty alleviation

Besley, Timothy and Kanbur, Ravi (1988) Food subsidies and poverty alleviation. Economic Journal, 98 (392). pp. 701-719. ISSN 0013-0133

Full text not available from this repository.

Item Type: Article
Official URL: http://links.jstor.org/sici?sici=0013-0133%2819880...
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1103/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only